Hyperbolic operators with a given higher-order part
Differencialʹnye uravneniâ, Tome 15 (1979) no. 6, pp. 1059-1069
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_6_a11,
author = {G. G. Kazaryan},
title = {Hyperbolic operators with a given higher-order part},
journal = {Differencialʹnye uravneni\^a},
pages = {1059--1069},
year = {1979},
volume = {15},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_6_a11/}
}
G. G. Kazaryan. Hyperbolic operators with a given higher-order part. Differencialʹnye uravneniâ, Tome 15 (1979) no. 6, pp. 1059-1069. http://geodesic.mathdoc.fr/item/DE_1979_15_6_a11/